# SDR JR2R20240928458

- Difficulty date: September 28, 2024
- Submitted: September 28, 2024
- Operation: Air carrier
- Aircraft: N86311
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000429
- Aircraft time: 21,366 hours, 12,818 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 17060257001
- Condition: Corroded
- Location: Zone 200
- Part time: 21,366 hours, 12,818 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER / FRAME STRAP AT FR90 AND LBL10 CORRODED.  REPLACED
